# SDR SWAA2023040710440

- Difficulty date: February 26, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE LOCATED BTW BS 294.5 TO BS 328 RBL 53 WL 208.1 AT LEVEL STR 17R AT FWD GALLEY AREA 2023-142734<[01] TOOL USED DIGITAL CALIPER P/N: 500-197-30; S/N:A18109059; DUE DATE:04-SEP-23;[02] REPLACED SUPPORT ANGLE LOCATED BTW BS 294.5 TO BS 328 RBL 53 WL 208.1 AT LEVEL STR 17R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A8310 SHEET 23 AND REV -. SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTED STEP 2. REPLACED SUPPORT ANGLE LOCATED BTW BS 294.5 TO BS 328 RBL 53 WL 208.1 AT LEVEL STR 17R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A8310 SHEET 25 AND REV -. SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPLACED SUPPORT ANGLE LOCATED BTW BS 294.5 TO BS 328 RBL 53 WL 208.1 AT LEVEL STR 17R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A8310 SHEET 25 AND REV -. SEE INDIVIDUAL SIGN OFF BELOW.
